# SDR TWAA0000405

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE SKIN CAUSED BY GROUND EQUIPMENT 3.5 IN BY 3 IN AT STA 218, STR 21.  CLASS 3 REPAIR INSTALLED.  REMOVED CLASS 3 REPAIR AND INSTALLED CLASS 2 REPAIR PER DRM 53-04, FIG 12. CHECK-C 10-2-99 STL.
